A year ago I suffered a TBI in an auto mobile accident and have had grand-mal seizures from it. Recently my doctor upped my dilantin to 900mg a day and even though it didn't seem right i took it the way he told me to. That night my family called an ambulance for me because I was having trouble breathing, I felt really drunk and I couldn't stay conscious. My dilantin level was at 26 that night and it was at 56 the next day. Its been over two weeks since then and I haven't taken any more dilantin but I've still been having issues with spasms of my arms and it feels like my brain keeps "falling asleep" where I have trouble talking, I stutter, and I get really sleepy. The ER doctor said the symptoms would stop within 5 days so I was wondering why I still feel sick and if these symptoms will go away.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.